# SDR SWIA202158435

- Difficulty date: March 26, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 26,601 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-477
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON SEAT TRACK RAILS AT LBL 27 FROM FS349.00-FS477.00     (C-CHECK RO 5/22/2021)    SEAT TRACK RAIL P/N SH690-32127-3 OF 27LBL AT FS349.00-FS477.00 WAS REMOVED AND REPLACED BY A NEW ONE P/N SH690-32127-3 IAW CRJ700 AMM 53-00-49-400-801-A03.
